RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 10  


Convergence of regularized traces of powers of the Laplace–Beltrami operator with potential on the sphere $S^n$
A. N. Bobrov, V. E. Podolskii
3
Existence of boundary values for metaharmonic functions
V. P. Mikhailov
17
Averaging of Fourier–Haar coefficients
S. Montgomery-Smith, E. M. Semenov
49
Projective splitting obstruction groups for one-sided submanifolds
Yu. V. Muranov, I. Hambleton
65
Periodic solutions of the Hamilton–Jacobi equation with a periodic non-homogeneous term and Aubry–Mather theory
A. N. Sobolevskii
87
Operator-valued weights on real $W^*$-algebras and reversible $JW$-algebras
Sh. M. Usmanov
105
Complex Maslov germs in abstract spaces
O. Yu. Shvedov
123
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019